# SDR QXEA2016012700063

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 35,654 hours, 37,344 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE DECENDING THROUGH 11000 FT, F/A'S REPORTED ELECTRICAL SMOKE IN THE AFT CABIN. UPON ENTRY OF ACFT, NO SMELL OR SMOKE DETECTED.  FIRE DEPARTMENT DID NOT REPORT SMELL, SMOKE OR HOTSPOTS.  C/W FORM M-744 AND DETERMEND AN ELECTRICAL ODOR LOCOLIZED AT PAX SEAT ROW 17-19 C/W FIM TASK 21-20-20 MCN 62172-01, STEPS 1A TO 1A, C, III FOR PERTINENT SYS,  NO ODOR FOUND, NO DEFECTS FOUND.
